MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341202 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wrinkling (2613)
| Date of Event |
05/09/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
This event is associated with the glow clinical trial (subject id: 326-083).It was reported that a asian female patient underwent a breast reconstruction with two 390cc mentor memoryshape breast implants and experienced bilateral cutaneous contour deformity post-operatively.The patient presented with breast wrinkling, which required fat drafting on (b)(6) 2017.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the right side device.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.Date of birth: march 1975.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On january 23, 2023, mentor became aware that the "reason for device explant and/or reoperation" statement in section h10 of the previous report should have reflected that the patient required fat drafting.The statement should be as follows: reason for device explant and/or reoperation: cutaneous contour deformity.Manufacturer¿s reference number: (b)(4).On january 23, 2023, mentor became aware that the "reason for device explant and/or reoperation" statement in section h10 of the previous report should have reflected that the patient required fat drafting.The statement should be as follows: reason for device explant and/or reoperation: cutaneous contour deformity.